Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the negative discriminants for which there is a single class of positive primitive binary quadratic forms


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 17 (1911), 534-537
DOI: https://doi.org/10.1090/S0002-9904-1911-02102-4
MathSciNet review: 1559109
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1911-02102-4

American Mathematical Society